RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 4, Pages 457–458 (Mi dan4789)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the singular numbers of a class of integral operators

V. D. Stepanov

Khabarovsk State University of Technology

Full text: PDF file (151 kB)

English version:
Doklady Mathematics, 1994, 49:3, 545–547

Bibliographic databases:
UDC: 519.95
Presented: С. М. Никольский
Received: 19.07.1993

Citation: V. D. Stepanov, “On the singular numbers of a class of integral operators”, Dokl. Akad. Nauk, 336:4 (1994), 457–458; Dokl. Math., 49:3 (1994), 545–547

Citation in format AMSBIB
\Bibitem{Ste94}
\by V.~D.~Stepanov
\paper On the singular numbers of a~class of integral operators
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 4
\pages 457--458
\mathnet{http://mi.mathnet.ru/dan4789}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289518}
\zmath{https://zbmath.org/?q=an:0883.47017}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 545--547


Linking options:
  • http://mi.mathnet.ru/eng/dan4789
  • http://mi.mathnet.ru/eng/dan/v336/i4/p457

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:31
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020